IJPAM: Volume 49, No. 3 (2008)

MULTIPLE DOMAIN DECOMPOSITION FOR
BITSADZE-SAMARSKI NONLOCAL
BOUNDARY VALUE PROBLEM

Mikheil Tutberidze
Institute of Computational Mathematics
8, Acury Str., Tbilisi, 0193, GEORGIA
e-mail: mtutberidze@gmail.com


Abstract.In the present paper the author considers Bitsadze-Samarski nonlocal boundary value problem to quasilinear elliptic equation. The domain decomposition into multiple subdomains for two-dimensional case is done, the sequence of auxiliary problems is constructed and the convergence of their solutions to the solution of the source problem is proved. The rate of convergence is established and the a priori estimate of the convergence is obtained.

Received: August 14, 2008

AMS Subject Classification: 65M55

Key Words and Phrases: decomposition, nonlocal boundary value problem, elliptic equation

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2008
Volume: 49
Issue: 3